# SDR YENA20151121600

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FR 69-68, STR 23RT FLOORBEAM -Y1292 HAS CORROSION.  R & R AFT CABIN FLOORBEAM -Y1292 AT FRAME 68-69, STR 23R IAW SRM 51-72-11.
